# SDR CALA2017092203289

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 60,362 hours, 20,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12C EMERGENCY LIGHT LENS (WHITE) MISSING.  REPLACED THE WHITE LENS.  EMERGENCY LIGHTS OPS CHECKED NORMAL.
